MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Codes Unintended System Motion (1430); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was informed of a potential product malfunction issue when using the luminos agile max system during an examination.It was stated that when the bottom edge of a table tilt button was pressed, the button stuck on the control handle (optigrip).The user was able to stop the movement before the table tilted too far.Movement stops when the user lets go of the optigrip.The user can also stop system movement by pressing an emergency stop button.No injury to the patient or user was communicated for this event.However, it is assumed that in worst case scenario, a minor to serious injury might be the outcome should the issue recur.
 
Additional Manufacturer Narrative
H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: currently no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the investigation is ongoing.A root cause has not yet been determined.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.
 
Additional Manufacturer Narrative
It was stated that the table tilt buttons on the optigrip (control handle on device for movement and exposure release) stick when the bottom edge is pressed and so the system continued tilting.The sticking button could be confirmed by the provided video.During the investigation at the customer site the described issue could be reproduced by a service technician.Therefore, the affected optigrip was replaced.An investigation of the replaced optigrip was not possible since the part was not received.It was stated by the service organization that during the last replacement of the optigrip, the triggering and push-buttons for fluoro and exposure were exchanged according to service documentation to meet the customers¿ requirements.The available information indicates that the service technician opened the optigrip to investigate what may cause a misalignment of the table tilt button holding mechanism.According to the related system startup instructions (xpd1-325.815.03.15.02, chapter 13.1) it is not necessary to open the complete optigrip assembly to exchange the buttons.In general, unintended movements can be stopped in different ways.Since the optigrip provides buttons which are related to system movements, the backside of the optigrip is equipped with a dead man grip (dmg) functionality.In case of a malfunction of an optigrip button, the movement can be stopped immediately by releasing the operating element.Another possibility to stop all system movements immediately is using the next available emergency stop button.The system is equipped with several emergency stop buttons.The described issue was already solved at the customer site with replacement of the affected component.Since the replacement no further issues were communicated.Such an issue is not known as a general problem.The spare part consumption of the concerned component (10657026) is currently slightly above the defined threshold and is therefore monitored by the system experts who will decide about further measures, if needed.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key18787215
Report Number3004977335-2024-00025
Device Sequence Number12716369
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public04056869009162
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown